Loading [MathJax]/jax/output/CommonHTML/jax.js
Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1996, Volume 8, Issue 2, Pages 129–141 (Mi aa690)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Eigenvalue problems for equations of the Heun class

W. Laya, A. Ya. Kazakovb, S. Yu. Slavyanovb

a University of Stuttgart, Stuttgart, Germany
b St. Petersburg State University, Faculty of Physics
Full-text PDF (518 kB) Citations (3)
Received: 16.12.1995
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: W. Lay, A. Ya. Kazakov, S. Yu. Slavyanov, “Eigenvalue problems for equations of the Heun class”, Algebra i Analiz, 8:2 (1996), 129–141; St. Petersburg Math. J., 8:2 (1997), 281–289
Citation in format AMSBIB
\Bibitem{LayKazSla96}
\by W.~Lay, A.~Ya.~Kazakov, S.~Yu.~Slavyanov
\paper Eigenvalue problems for equations of the Heun class
\jour Algebra i Analiz
\yr 1996
\vol 8
\issue 2
\pages 129--141
\mathnet{http://mi.mathnet.ru/aa690}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1392028}
\zmath{https://zbmath.org/?q=an:0866.34066|0853.34074}
\transl
\jour St. Petersburg Math. J.
\yr 1997
\vol 8
\issue 2
\pages 281--289
Linking options:
  • https://www.mathnet.ru/eng/aa690
  • https://www.mathnet.ru/eng/aa/v8/i2/p129
  • This publication is cited in the following 3 articles:
    1. D. P. Novikov, “The 2×2 matrix Schlesinger system and the Belavin–Polyakov–Zamolodchikov system”, Theoret. and Math. Phys., 161:2 (2009), 1485–1496  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Lay, W, “The central two-point connection problem for the Heun class of ODEs”, Journal of Physics A-Mathematical and General, 31:18 (1998), 4249  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Bay K., Lay W., Akopyan A., “Avoided crossings of the quartic oscillator”, Journal of Physics A–Mathematical and General, 30:9 (1997), 3057–3067  crossref  mathscinet  zmath  adsnasa  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:563
    Full-text PDF :248
    References:2
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025